# SDR DALA2023050803580

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,134 hours, 9,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 ON WALKTHROUGH FOUND EMERGENCY LIGHT BRACKET BROKE OFF SEATS 37B AND 32H. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT BRACKETS AT SEATS 37B AND 32H. (4639646)
